Wavelets with composite dilations

Show full item record

Title: Wavelets with composite dilations
Date: 2004
Citation: Guo, K. H., Labate, D., Lim, W. Q., Weiss, G., & Wilson, E. (2004). Wavelets with composite dilations. Electronic research announcements of the American Mathematical Society, 10(2004), 78-87.
URI: http://www.lib.ncsu.edu/resolver/1840.2/377

Files in this item

Files Size Format View
labate_2004_elect_res_announ_amer_math_soc_78.pdf 196.7Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record